Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On a generalization of the prime pair problem
HTML articles powered by AMS MathViewer

by Herschel F. Smith PDF
Math. Comp. 11 (1957), 249-254 Request permission
    A. de Polignac, Nouvelles Annales de Math., v. 8, 1849, p. 428. Edmund Landau, Vorlesungen über Zahlentheorie, Chelsea Pub. Co., New York, v. 1, 1947, p. 71.
  • G. H. Hardy and J. E. Littlewood, Some problems of ‘Partitio numerorum’; III: On the expression of a number as a sum of primes, Acta Math. 44 (1923), no. 1, 1–70. MR 1555183, DOI 10.1007/BF02403921
  • W. W. Ball, Mathematical Recreations and Essays, 11th ed., p. 64.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.00
  • Retrieve articles in all journals with MSC: 10.00
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Math. Comp. 11 (1957), 249-254
  • MSC: Primary 10.00
  • DOI:
  • MathSciNet review: 0094314